# SDR SWIA200210776

- Difficulty date: April 5, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 13,872 hours, 19,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1341
- Condition: Discharged
- Location: Cabin
- Part time: 4,767 hours, 6,747 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT HALF OF EMERGENCY LIGHTS ON FLOOR AND CEILING WILL NOT TEST OR TURN ON.  REPLACED FORWARD EMERGENCY EXIT LIGHT BATTERY PACK.
